advertisement
Question
Posted by: Worried | 2010/03/05

advice

I didn''t get my period for a month. I was sick a few weeks ago with bronchitis and my doctor gave me steriods, so I wanted to know if the delay of period could be the effect of the steriods. I get cramps and pains that feels like period pains. I''m also taking diet pills and contraceptives. Could there be something seriously wrong? Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have lost lots of weight this could be the cause. ALso the pills might interefere with the Pill, so do a pregnancy test.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/07

If you have lost lots of weight this could be the cause. ALso the pills might interefere with the Pill, so do a pregnancy test.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement